# SDR 20001120SH012

- Difficulty date: November 20, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N129NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20880
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, NOSE LANDING GEAR PRESSURE DECK CHORD ANGLE CORRODED, STA 342 RBL 13, VERTICAL LEG WL 180.  REF:  TIMCO OSCODA NR T50R383Y.  SERVICE ORDER NR 109003.  OPS NR 20645, RED-S00324.  TIMCO OSCODA NR T50R383Y.  (X)
